but I fear the withdrawal symptoms of effexor. My effexor used to work for me, but it has WRECKED my life!
I'm doing that right now only with Cymbalta instead of Prozac. I went from 300mg to 225 (up to 30 on Cymbalta) down to 150 after a month(ish) (up to 60 on Cymbalta) then 75 for 2 weeks then to 37.5 for 2 weeks and tomorrow will be my first day off completely. As long as you taper off the effexor VERY slowly, I'm sure you'll be fine. I am so far! :)
Good luck! And try to think positive! (Trust me I know how hard that is sometimes... but try)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 May 2011 • 3 answers
Posted 15 Dec 2011 • 3 answers
Posted 31 Aug 2014 • 8 answers
Posted 22 Jun 2016 • 1 answer
I've been on Effexor for 35 days, and feeling nauseous, sweats, and irritable. How long will it las?
Posted 17 Jul 2017 • 1 answer